# SDR DALA1032949855

- Difficulty date: November 14, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN STA 200, RBL 1 TO RBL 20 FLOOR SUPPORT HAS CORROSION.  FLOOR SUPPORT AT STA 200, RBL 1 TO RBL 20 FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  REMOVED FLOOR SUPPORT IAW SRM 51-30-5. FABRICATED NEW FLOOR  SUPPORT FROM EXTRUSION PN 52652479 7075-T6, TRIMMED, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED IAW SRM 51-10-4, 51-10-2, 51-10-1 FIG 22, 51-10-3 AND 51-30-5.
